Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Neighbor who is a teacher Says SSRI's Cause Memory linkadge

Posted by TylerJ on March 29, 2006, at 13:14:20

In reply to Re: Neighbor who is a teacher Says SSRI's Cause Memory, posted by linkadge on March 29, 2006, at 10:59:54

> >There is no scientific proof that ssri's cause >memory loss!! But, everything has side-effects >of some kind...that's just how it is. Even >Vitamins can have side effects...
>
> It has been a documented side effect. Some studies suggest that longer term use of the drugs may lead to more complications. I believe the topic is discussed in the book "Listening to Prozac".
>
> Linkadge
>

They've also proven that people who suffer from depression and anxiety with or without medication suffer from memory loss. They also know that this illness destroys brain cells, people with chronic dep. with or without meds
suffer from a lowering of their personal I.Q.

Tyler


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TylerJ thread:625517
URL: http://www.dr-bob.org/babble/20060329/msgs/626104.html